# SDR MALA975527

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3025 - IN FLIGHT THE LEFT ENGINE OIL PRESSURE DROPPED, FOLLOWED BY CWP WARNING LIGHT.  RAN QR PLUS 1 ENGINES AND SHUT DOWN ENGINE.  DIVERTED TO IND AND LANDED.  MAINTENANCE REPLACED LEFT ENGINE.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
